# SDR USAA960390

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Part number: PL591014249
- Condition: Corroded
- Location: Cargo Compt
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND APPROXIMATELY 38 INCHES OF CORROSION IN FWD CARGO DOOR STATION 389 THROUGH STATION 427 DOOR PAN.  INSTALLED NEW SECTION OF PAN PER SRM 53-05 FIG 44.  (M)
